# SDR CA051006006

- Difficulty date: September 8, 2005
- Submitted: November 1, 2005
- Operation: General aviation
- Make and model: Dhav DHC7*
- Aircraft time: 1,782 hours
- Engine: Pwa PT6A50
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Damaged
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) THE ENGINE EXPERIENCED AN UNCOMMANDED POWER ROLL-BACK TO IDLE IN CRUISE, AND WAS SHUTDOWN IN FLIGHT.  SUBSEQUENT INSPECTION REVEALED DAMAGE TO THE 1ST STAGE COMPRESSOR BLADES.  WILL MONITOR INVESTIGATION OF THE INCIDENT AND ADVISE OF ROOT CAUSE, ONCE ESTABLISHED.
